# SDR EIAA98026

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, L5 DOOR CUTOUT AT BS 2300 FRAME 01B AREA IS CRACKED AT STRINGER 22L-23L.  FRAME WEB REPAIRED IAW SRM 53-10-04 FIG 3.  (M)
